# SDR QXEA2008120401219

- Difficulty date: November 29, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 18,128 hours, 18,078 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 417241
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

MFR- AT ABOUT 23,000 FT THE AIRCRAFT RAPIDLY DEPRESSURIZED CABIN PRESS CAUTION LIGHT ILLUMINATED.  AFTER DONNING THE O2 MASKS AND STARTING EMERGENCY DESCENT.  RAN THE CHECKLISTS.  CABIN DESCENDED AT SAME RATE AS AIRCRAFT FOR REMAINDER OF FLIGHT.  AFTER LANDING FOUND CARGO DOOR SEAL HANGING LOOSE ON LEFT SIDE COMPLETE DETACHED FROM AIRCRAFT.  FERRY TO PDX FOR REPAIRS.  REMOVED AND REPLACED AFT CARGO DOOR SEAL IAW Q400 AMM TASK 52-31-26-000-801 AND TASK 52-31-26-400-801.  LEAK CHECK GOOD.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
